# SDR MALA976660

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Module
- Part number: 447301
- Condition: Malfunctioned
- Location: Lt Intake
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE CAUTION LIGHT ILLUMINATED, CYCLES EVERY 5 MINUTES AFTER SWITCH WAS RESET.  MAINTENANCE REPLACED LT DEICE MODULE IAW SAAB MM.  ALL CHECKS GOOD.
